MAUDE Adverse Event Report: DRÄGERWERK AG & CO. KGAA SAVINA 300; VENTILATOR, INTENSIVE CARE

DRÄGERWERK AG & CO. KGAA SAVINA 300; VENTILATOR, INTENSIVE CARE
Model Number 8417801
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/19/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported in an ufr to dräger that the screen of the ventilator suddenly turned black during use and that ventilation stopped.As per report, the users bridged patient support with a manual breathing bag until a replacement device could be introduced; it was stated that the event did not lead to health consequences for the patient.
 
Additional Manufacturer Narrative
The ufr was the only information for this case; the hospital did not involve the local dräger s&s organization into any follow-up measures.The contact person named in the ufr could not provide further information.Dräger is unable to perform a case-specific evaluation, the following can be derived from the available details: the description of event would suggest that the device shut itself down due to complete loss of energy.If this postulation is correct, it can be stated that the device posted a corresponding alarm via a buzzer for at least two minutes, this buzzer is powered by an independent power source (goldcap capacitor).The particular model is equipped with an internal battery that is capable to supply the device with energy in case of mains power losses for at least 30 minutes.Hence, it is nearly to be excluded that the reported shut-down occurred in single-fault conditions.It would be plausible that the device was put into operation with a completely worn internal battery which could not supply the device with energy when mains power got lost for whaever reason.Other scenarios may apply as well.Dräger cannot draw a reliable conclusion without the possibility to inspect the device.Multiple aspects must be taken into consideration as contributing factors - these include component malfunctions, infrastructure problems, lack of preventive maintenance and use errors.

Brand Name
SAVINA 300
Common Device Name
VENTILATOR, INTENSIVE CARE
Manufacturer (Section D)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck
GM 
Manufacturer (Section G)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck 23558
GM   23558
Manufacturer Contact
moislinger allee 53-55
lübeck 23558
4518822868
MDR Report Key25326870
Report Number9611500-2026-00258
Device Sequence Number9838363
Product Code CBK
UDI-Device Identifier04048675411628
UDI-Public(01)04048675411628(11)180822(93)8417801-37
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K003068
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8417801
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/21/2026
Initial Report FDA Received Date05/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/22/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown